# SDR ERAA20130019

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 45,706 hours, 36,380 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 85520026101
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKING RIVETS FOUND ON UPPER SURFACE OF LEFT ELEVATOR HORN.  TOP SKIN AND RIB REPLACED REF BOMBARDIER SRM.
